# SDR USAA950348

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59137002
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL II CORROSION AT STATION 1338 RT SIDE UPPER TO LOWER FRAME ATTACH LONGERON 18R CUSP.  REMOVED CORROSION, TREATED AND REPLACED FITTING PER DACO PRINT REF NR 5913700.  (W)
